International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 7, Pages 385-392
Quasi-pseudometrizability of the point open ordered spaces and the compact open ordered spaces
Department of Mathematics, Applied Mathematics and Astronomy, University of South Africa, P.O. Box 392, Pretoria 0001, South Africa
Received 3 November 2000
Copyright © 2001 Koena Rufus Nailana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We determine conditions for quasi-pseudometrizability of the point open ordered spaces and the compact open ordered spaces. This generalizes the results on metrizability of the point open topology and the compact open topology for function spaces. We also study conditions for complete quasi-pseudometrizability.